# SDR DALA2019111296602

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 89,361 hours, 40,695 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Damaged
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 658 LEFT HYD QTY EICASS MSSG QTY DROPPED TO .35 . AS PER MC DESELECTED ENG AND ELECT HYD PUMPS (L) LEAK STOPPED AFTER THAT POINT . L. ENG PUMP TURNED ON FOR LANDING. OPERATED OK. CORRECIVE ACTION: REPLACED YAW DAMP ACTUATOR PER B757 AMM 22-21. LEAK AND OPS CKS GOOD. NO OTHER HYD LEAKS FOUND. HYD SERVICED TO FULL. (6324550)
